Lyrica Withdraw

Were you looking for information about Lyrica Withdrawal? Lyrica withdraw is a common misspelling of Lyrica withdrawal.
 
It is possible to experience withdrawal from Lyrica® (pregabalin) if you stop taking the medication too abruptly. Stopping the drug too quickly can cause seizures to worsen or may cause you to have a type of seizure you have never had before (this is possible even if you are not taking Lyrica to treat seizures). In order to minimize your risk of withdrawal, your healthcare provider will recommend stopping the medication slowly, over a period of at least one week.
 
(Click Lyrica Withdrawal for a more complete list of possible withdrawal symptoms and for more information on how you can help prevent withdrawal from this medication. You can also click on the various links in the box to the right to access specific topics on Lyrica.)
 
Type 2 Diabetes: Fact or Fiction
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.